# SDR SWAA2024091236152

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 74,914 hours, 44,744 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Bulged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE BULGING OUT ON AFT LOWER SIDE<[01] REMOVED AND REPLACED FWD ENTRY DOOR SLIDE REF AMM 25-66-01 AND TASK CARD 25-66-01. REFERENCE TTG8Q00VSP6G FOR TASK CARD AND SIDE PARTS INFORMATION.
